American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B66) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Genqiang Liu and Yueqiang Zhao. Generalized polynomial modules over the Virasoro algebra. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tyler J. Evans, Alice Fialowski and Michael Penkava. Restricted cohomology of modular Witt algebras. Proc. Amer. Math. Soc. 144 (2016) 1877-1886.
Abstract, references, and article information   
View Article: PDF

[3] Charles H. Conley and Jeannette M. Larsen. Equivalence classes of subquotients of pseudodifferential operator modules. Trans. Amer. Math. Soc. 367 (2015) 8809-8842.
Abstract, references, and article information   
View Article: PDF

[4] Volodymyr Mazorchuk and Emilie Wiesner. Simple Virasoro modules induced from codimension one subalgebras of the positive part. Proc. Amer. Math. Soc. 142 (2014) 3695-3703.
Abstract, references, and article information   
View Article: PDF

[5] Yuly Billig and Vyacheslav Futorny. Representations of the Lie algebra of vector fields on a torus and the chiral de Rham complex. Trans. Amer. Math. Soc. 366 (2014) 4697-4731.
Abstract, references, and article information   
View Article: PDF

[6] Xiangqian Guo and Kaiming Zhao. Irreducible weight modules over Witt algebras. Proc. Amer. Math. Soc. 139 (2011) 2367-2373. MR 2784801.
Abstract, references, and article information   
View Article: PDF

[7] Mathieu Stiénon. Generalized Moser lemma. Trans. Amer. Math. Soc. 362 (2010) 5107-5123. MR 2657674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Georgia Benkart, Thomas Gregory and Alexander Premet. The recognition theorem for graded Lie algebras in prime characteristic. Memoirs of the AMS 197 (2009) MR 2488391.
Book volume table of contents   

[9] V. M. Petrogradsky, Yu. P. Razmyslov and E. O. Shishkin. Wreath products and Kaluzhnin-Krasner embedding for Lie algebras. Proc. Amer. Math. Soc. 135 (2007) 625-636. MR 2262857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yucai Su. Classification of quasifinite modules over Lie algebras of matrix differential operators on the circle. Proc. Amer. Math. Soc. 133 (2005) 1949-1957. MR 2137860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mark J. Gotay, Janusz Grabowski and Hendrik B. Grundling. An obstruction to quantizing compact symplectic manifolds. Proc. Amer. Math. Soc. 128 (2000) 237-243. MR 1622742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. Marshall Osborn and Kaiming Zhao. Infinite-dimensional Lie algebras of generalized Block type. Proc. Amer. Math. Soc. 127 (1999) 1641-1650. MR 1486746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. C. H. Mackenzie. Drinfel'd doubles and Ehresmann doubles for Lie algebroids and Lie bialgebroids. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 74-87. MR 1650045.
Abstract, references, and article information   
View Article: PDF

[14] Wanglai Li and Robert L. Wilson. Central extensions of some Lie algebras. Proc. Amer. Math. Soc. 126 (1998) 2569-2577. MR 1451817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Nico van den Hijligenberg, Youri Kotchetkov and Gerhard Post. Deformations of vector fields and Hamiltonian vector fields on the plane . Math. Comp. 64 (1995) 1215-1226. MR 1297480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tomasz Rybicki. Isomorphisms between groups of diffeomorphisms . Proc. Amer. Math. Soc. 123 (1995) 303-310. MR 1233982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia